Back On The Transfer Factors

Discussion in 'Transfer Factor' started by Mikie, Jul 16, 2004.

  1. Mikie

    Mikie Moderator

    As some of y'all know, I had such a reaction to the TF C that I stopped taking it while on the Heparin. The Heparin itself cause swelling, bloating, swollen lymph nodes, and fatigue. I Herxed big time while on just the Heparin. I'm through with the Heparin awaiting blood tests, but I am back on the TF at a much reduced dose.

    I've been opening the capsules and pouring a very small amount on a spoon and placing it under my tongue. I am still tired and my nodes are still slightly swollen, but I actually think I am feeling slightly better.

    My specialist believes I should get back on the TF and I agree. I just have to go more slowly than I did before.

    Love, Mikie
  2. spacee

    spacee Member

    You sound like you are making steady progress...that is so good to hear. Thanks for keeping us informed on your "journey".

    Spacee
  3. Mikie

    Mikie Moderator

    I am actually feeling better. I increased my dose of Guai because I think I went on the maintenance dose of only 600 mgs. prematurely. It may be the Guai helping me, but I think the TF is helping too. I am Herxing today and am taking nothing but colostrum and the TF, so my immune system is definitely responding.

    Love, Mikie

[ advertisement ]